# SDR CALA2020070401034

- Difficulty date: July 1, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 61,826 hours, 21,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY LIGHTS INOP T/S, FOUND BATTERY PACK BAD.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT R1 DOOR REF AMM 33-51-06-960-805.  R1 EMERGENCY LIGHT OPS CHECKED GOOD.
